# SDR DALA2017010400180

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 45,814 hours, 20,961 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD FITTING FIXED BUSHING FOR THE KEEL BEAM IN THE LT MLG DOOR IN MAIN WHEEL WELL, REPLACED THE FITTING IAW SRM 51-72-11 AND DRAWING D53370600.
